# SDR FDEA202307261328

- Difficulty date: July 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 93,236 hours, 19,777 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB71231
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LEADING EDGE / BETWEEN I/B SLAT #1 & #2 AT SPLICE  FOR TRACK #3 ( ON THE   AIRCRAFT ) HAS A DEEP GOUGE ( HIDDEN WHEN SLATS ARE RETRACTED ) BLENDED GOUGE AND REPAIRED AREA ON LEADING EDGE OF RH WING XIS 247 (ABOVE SLAT   TRACK 3) PER SRM 57-40-02-2R REP 8 FIG 201 SH 1-2    MAJOR REPAIR
